# SDR AJC2005F00007

- Difficulty date: June 30, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 145
- Aircraft time: 1,000 hours, 601 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC552
- Part serial: 6AR17
- Condition: Failed
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TANK STANDBY FUEL PUMP (BOOST PUMP) DID NOT OPERATE WHEN SELECTED (ON) DURING PREFLIGHT INSPECTION.  MAINTENANCE DEFUELED AIRCRAFT AND REPLACED THE RT TANK FUEL PUMP AND INSTALLED NEW GASKET.  OPERATIONAL CHECK GOOD IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE ON JULY 01, 2005. (EA25200509171) (K)
